This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I have never had a problem with DVT. Does Prostasol always cause thrombosis? Is your Prostasol from Europe or Mexico? I just had some blood work done and my PSA has dropped to 1.97. Had a CBC, complete Blood count and everything OK except for PLATELET which was 112 and the range is 140-440. HCT was 38.9 which was a couple of points below normal range of 41.0-53.0. My Cholesteral was 152, triglycerides 135, HDL 48, LDL 91.
Would Prostasol cause the PLATELATE to be low? I will have other blood work done in a couple of days i.e. testosterone and PAP. I am on a vegan diet and walk 4 to 5 miles per day. Going to bed it's 12:35 AM on 12-7. Later.
Chris, I'm back. There has been a fair amount of discussion about the use of Prostasol and I'm still trying to find out more about it.
An update on my use of Prostasol: Started Prostasol on Nov. 17, 2007. After 3 days my PSA went down from 23.91 or there about to 12.31. (The record is not in front of me but these are close to the correct numbers.) My PSA continued to drop weekly until it got down to 0.31 on Feb 04,2008.
I had no history of blood clots at that time. On Feb. 11, 2008, I was admitted to the hospital with a blood clot in the calf of my right leg. I was discharged yesterday on Feb. 18th and am now on 5 mg of warfarin.
Chris, you say you are on warfarin...are you also on prostasol or do you know of anyone that is on warfarin and prostasol? My Prostasol came from Mexico. I was in awe of the fast results I got with the fast reduction of my PSA. I do not know if the prostasol was the cause of the blood clot. I have been warned that the prostasol may cause thrombosis, blood clots. I have not given up on prostasol but have discontinued use until I get some more answers. I would be interested to know whether or not Ben Pfiefer's prostasol has any history of blood clots in his study?
Does anyone have any info on the use of warfarin and prostasol together? Many guys have had very good results with prostasol with no problems of blood clots. God Bless.
If I were a betting man, I'd put a fair bit of cash on the fact that the ingredient that drops PSA levels as rapidly as that you have experienced is an estrogen compound such as diethylstilboestrol (DES)or estradiol.
If my guess is correct then the chance of your thrombosis being connected with the estrogen is very high - which is why these compounds can be so dangerous. Warfarin can be used to limit the chance of thrombosis, but it can be a very dangerous drug too and has to be managed carefully, with regular checks on the INR levels.
When my PSA hit 40.0 ng/ml and there was a suspicious lesion on my bone scane, I decided to bite the bullet and start some form of hormone therapy. I would have preferred to use diethylstilboestrol (DES) with the supervision of my oncologist, but he refused point blank, saying in his opinion that was too dangerous.
We finally reached an agreement to Zoladex three month depot under the supervision of the oncologist and my MD. My PSA of 42.0 ng/ml in August was 0.60 ng/ml last month aftwer two shots.